Universidade do Minho  

           
 
  Autenticação/Login
 
Contacts
Site Map
   
  print
 


Publications 

2007 

C. Azevedo and P.E. Oliveira, Simulation Results of Finite Dimensional Distributions of the Empirical Process, Publicação Interna do CMAT - Centro de Matemática, 1/2007.

M.C. Serra, Dynamics of escape mutants, Theoretical Population Biology 72 (2007) 167-178

M.C. Serra, "A multitype branching processes approach to the evolutionary dynamics of escape", PhD. thesis, Department of Mathematical Statistics, Chalmers University of Technology, 2007


2006 

M.C. Serra, On the waiting time to escape, Journal of Applied Probability 43 nº1 (2006), 296-302.

P. Duarte and M.J. Torres, Combinatorial stability of non-deterministic systems, Ergodic Theory & Dynamical Systems 26 (2006), 93-128.


2005 

C. Azevedo and P.E. Oliveira, On the multivariate kernel distribution estimator for distribution functions under association, Applied Stochastic Models Data Analysis (2005),  1475-1483.

S. Cosentino, A note on Hölder regularity of invariant distributions for horocycle flows, Nonlinearity 18 (2005), 2715-2726.


2004 

M.J. Torres, Markov chains close to maps on compact manifolds, Tese de Doutoramento em Matemática, Faculdade de Ciências da Universidade de Lisboa, 2004.


 
  © 2017 Universidade do Minho  - Legal Terms  - updated by CMAT Símbolo de Acessibilidade na Web D.